Alert archive / Wisconsin / Flood Watches in 2018

Flood Watch 2, NWS Green Bay, WI

October 8, 201813 counties in Wisconsin

NWS Green Bay, WI issued this flood watch at Oct 8, 2018, 3:04 PM CDT for 13 counties in Wisconsin. It took effect at Oct 9, 2018, 1:00 AM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2018, 3:04 PM CDT (20:04 UTC)
In effect from
Oct 9, 2018, 1:00 AM CDT
Expired
Oct 10, 2018, 3:14 PM CDT
In force
38 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 111 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 472 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
444 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
472 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

646 
WGUS63 KGRB 082004
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Green Bay WI
304 PM CDT Mon Oct 8 2018

...Several Rounds of Heavy Rain Tonight Through Wednesday...

.Several additional rounds of rain can be expected from tonight
through Wednesday. Rainfall amounts already from last night into
this morning reached over one inch in some locations. An
additional 2 to 4 inches of rain is forecast by Wednesday evening
with the heaviest precipitation across north-central Wisconsin.

This amount of rain will result in areal flooding, as well as
river flooding. Anyone that lives near a river or stream should be
prepared for the potential of flooding and rapid rises in rivers.

WIZ005-010>012-018-019-030-090415-
/O.NEW.KGRB.FA.A.0002.181009T0600Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, and Wausau
304 PM CDT Mon Oct 8 2018

...FLOOD WATCH IN EFFECT FROM 1 AM CDT TUESDAY THROUGH WEDNESDAY
EVENING...

The National Weather Service in Green Bay has issued a

* Flood Watch for portions of central Wisconsin, north central 
  Wisconsin, and northeast Wisconsin, including the following 
  areas, in central Wisconsin, Marathon. In north central 
  Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast 
  Wisconsin, Florence and Forest. 

* From 1 AM CDT Tuesday through Wednesday evening

* Rainfall of 2 to 4 inches is expected from tonight through
  Wednesday.

* Several rounds of moderate to heavy rainfall will result in
  rising rivers and streams. Some areal flooding is also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

AK
7 follow-up statements
184 
WGUS63 KGRB 090342
FFAGRB

Flood Watch
National Weather Service Green Bay WI
1042 PM CDT Mon Oct 8 2018

...Several Rounds of Heavy Rain Tonight Through Wednesday...

.Several rounds of rain can be expected from tonight through 
Wednesday. An additional 2 to 4 inches of rain is forecast by 
Wednesday evening with the heaviest precipitation across north- 
central Wisconsin.

This amount of rain will result in areal flooding, as well as
river flooding. Anyone that lives near a river or stream should
be prepared for the potential of flooding and rapid rises in
rivers.

WIZ005-010>012-018-019-030-091145-
/O.CON.KGRB.FA.A.0002.181009T0600Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, and Wausau
1042 PM CDT Mon Oct 8 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

The Flood Watch continues for

* Portions of central Wisconsin, north central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon. In north central Wisconsin, Langlade, 
  Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence 
  and Forest. 

* Through Wednesday evening

* A total rainfall of 2 to 4 inches is expected from tonight 
  through Wednesday. 

* Several rounds of moderate to heavy rainfall will result in 
  rising rivers and streams. Some areal flooding is also 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
613 
WGUS63 KGRB 090543
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Green Bay WI
1243 AM CDT Tue Oct 9 2018

...Several Rounds of Heavy Rain Through Wednesday Evening...

.Several rounds of rain can be expected through Wednesday. An 
additional 2 to 4 inches of rain is forecast by Wednesday evening 
with the heaviest precipitation across north-central Wisconsin.

This amount of rain may result in areal flooding, as well as 
river flooding. Anyone that lives near a river or stream should be
prepared for the potential of flooding and rapid rises in rivers.

WIZ013-020-021-031-035-036-091145-
/O.EXA.KGRB.FA.A.0002.181009T0600Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Marinette County-Menominee-Northern Oconto County-
Shawano-Wood-Portage-
Including the cities of Niagara, Wausaukee, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, and Plover
1243 AM CDT Tue Oct 9 2018

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

The National Weather Service in Green Bay has expanded the

* Flood Watch to include portions of central Wisconsin and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Portage and Wood. In northeast Wisconsin, 
  Menominee, Northern Marinette County, Northern Oconto County, 
  and Shawano. 

* Through Wednesday evening.

* A total rainfall of 1 to 3 inches is expected through Wednesday
  evening. 

* Several rounds of moderate to heavy rainfall will result in 
  rising rivers and streams. Some areal flooding is also 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

WIZ005-010>012-018-019-030-091145-
/O.CON.KGRB.FA.A.0002.181009T0600Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, and Wausau
1243 AM CDT Tue Oct 9 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

The Flood Watch continues for

* Portions of central Wisconsin, north central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon. In north central Wisconsin, Langlade, 
  Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence 
  and Forest. 

* Through Wednesday evening.

* A total rainfall of 2 to 4 inches is expected through 
  Wednesday evening. 

* Several rounds of moderate to heavy rainfall will result in 
  rising rivers and streams. Some areal flooding is also 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
543 
WGUS63 KGRB 091125
FFAGRB

Flood Watch
National Weather Service Green Bay WI
625 AM CDT Tue Oct 9 2018

...Several Rounds of Heavy Rain Through Wednesday Evening...

.Several rounds of rain can be expected through Wednesday. An
additional 2 to 4 inches of rain is forecast by Wednesday evening
with the heaviest precipitation across north-central Wisconsin.

This amount of rain may result in areal flooding, as well as
river flooding. Anyone that lives near a river or stream should
be prepared for the potential of flooding and rapid rises in
rivers.

WIZ005-010>013-018>021-030-031-035-036-091930-
/O.CON.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-
Portage-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, and Plover
625 AM CDT Tue Oct 9 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

The Flood Watch continues for

* Portions of central Wisconsin, north central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon, Portage, and Wood. In north central 
  Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast 
  Wisconsin, Florence, Forest, Menominee, Northern Marinette 
  County, Northern Oconto County, and Shawano. 

* Through Wednesday evening

* A total rainfall of 2 to 4 inches is expected through 
  Wednesday evening. 

* Several rounds of moderate to heavy rainfall will result in 
  rising rivers and streams. Some areal flooding is also 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
294 
WGUS63 KGRB 091917
FFAGRB

Flood Watch
National Weather Service Green Bay WI
217 PM CDT Tue Oct 9 2018

...Heavy Rain Expected Through Wednesday Evening...

.Additional rounds of showers, including some thunderstorms, can 
be expected through Wednesday. An additional 1 to 3 inches of 
rain is forecast by Wednesday evening with locally higher amounts
possible.

This amount of rain will fall on already saturated grounds and may
result in areal flooding, as well as river flooding. Anyone that 
lives near a river or stream should be prepared for the potential 
of flooding and rapid rises in rivers.

WIZ005-010>013-018>021-030-031-035-036-100415-
/O.CON.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-
Portage-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, and Plover
217 PM CDT Tue Oct 9 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

The Flood Watch continues for

* Portions of central Wisconsin, north central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon, Portage, and Wood. In north central 
  Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast 
  Wisconsin, Florence, Forest, Menominee, Northern Marinette 
  County, Northern Oconto County, and Shawano. 

* Through Wednesday evening

* An additional 1 to 3 inches of rain is expected with locally
  higher amounts possible. 

* This prolonged period of moderate to heavy rainfall will result
  in rising rivers and streams. Some areal flooding is also 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

AK
773 
WGUS63 KGRB 100356
FFAGRB

Flood Watch
National Weather Service Green Bay WI
1056 PM CDT Tue Oct 9 2018

...Heavy Rain Expected Through Wednesday Evening...

.Periods of showers and thunderstorms can be expected through 
Wednesday evening. An additional 1 to 3 inches of rain is 
forecast by Wednesday evening with locally higher amounts 
possible.

This amount of rain will fall on already saturated grounds and
may result in areal flooding, as well as river flooding. Anyone
that lives near a river or stream should be prepared for the
potential of flooding and rapid rises in rivers.

WIZ005-010>013-018>021-030-031-035-036-101200-
/O.CON.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-
Portage-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, and Plover
1056 PM CDT Tue Oct 9 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

The Flood Watch continues for

* Portions of central Wisconsin, north central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon, Portage, and Wood. In north central 
  Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast 
  Wisconsin, Florence, Forest, Menominee, Northern Marinette 
  County, Northern Oconto County, and Shawano. 

* Through Wednesday evening

* An additional 1 to 3 inches of rain is expected with locally 
  higher amounts possible. 

* This prolonged period of moderate to heavy rainfall will 
  result in rising rivers and streams. Some areal flooding is 
  also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
346 
WGUS63 KGRB 101019
FFAGRB

Flood Watch
National Weather Service Green Bay WI
519 AM CDT Wed Oct 10 2018

...Moderate to Heavy Rain Expected into Early this Evening...

.Periods of showers and a few thunderstorms can be expected 
through early this evening. An additional 1 to 2 inches of rain is
possibly by this evening.

The rain will fall on already saturated grounds and may result in
areal flooding, as well as river flooding. Anyone that lives near
a river or stream should be prepared for the potential of 
flooding and rapid rises in rivers.

WIZ005-010>013-018>021-030-031-035-036-102000-
/O.CON.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-
Portage-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, and Plover
519 AM CDT Wed Oct 10 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* Portions of central Wisconsin, north central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon, Portage, and Wood. In north central 
  Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast 
  Wisconsin, Florence, Forest, Menominee, Northern Marinette 
  County, Northern Oconto County, and Shawano. 

* Through this evening

* An additional 1 to 2 inches of rain is possible. 

* This rainfall, on top of the moderate to heavy rainfall over the
  past 24 hours, will result in rising rivers and streams. Some 
  areal flooding is also possible.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
991 
WGUS63 KGRB 102014
FFAGRB

Flood Watch
National Weather Service Green Bay WI
314 PM CDT Wed Oct 10 2018

WIZ005-010>013-018>021-030-031-035-036-102115-
/O.CAN.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-
Portage-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, and Plover
314 PM CDT Wed Oct 10 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of central Wisconsin, north central
Wisconsin, and northeast Wisconsin has been cancelled.

The heaviest and steadiest rains have shifted east, so the threat
of widespread urban and small stream flooding has diminished.
 
Several rivers will continue to run above bankfull or at minor 
flood stage through the rest of the week. Caution is urged for 
those living near rivers and streams, as river levels and flows 
will remain high.

$$
TSK

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Oct 8, 12:48 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Oct 8, 12:48 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1248 PM CDT Mon Oct 8 2018

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 519 AM CDT Mon Oct 8 2018

Primary forecast concern will continue to be periods of showers
and a few thunderstorms through Tuesday and the potential for
urban and small stream flooding.

Highly amplified upper-level pattern characterized by seasonably
strong southwesterly flow advecting deep moisture northward into the
western Great Lakes region. Precipitable water values across the
region are well above climatological normals with some locations
south and west of the forecast area near 200% of normal for early
October. Upper-level southwesterly flow will change little through
Tuesday as weak embedded shortwave impulses propagate through the
flow bringing periodic bouts of enhanced precipitation episodes
across the forecast area. HRRR and NAMnest seem to have a fairly
good handle on next wave of moderate showers and a few isolated
embedded thunderstorms currently moving rapidly northward across
Iowa. Latest radar shows this activity is more organized and tied
forcing associated with shortwave impulse. This activity should push
into the forecast area quickly during the mid morning hours and may
be accompanied by some thunder before pushing off to the northeast
toward midday. Thus far, rainfall amounts overnight have ranged from
about 0.25 inches just north of Green Bay to 0.50 to 0.80 inch from
about Green Bay to Wautoma. By midday, would expect some locations
across the Fox Valley to approach the 1.5 to 1.75 inches mark. At
this point, area rivers and streams are handling the rainfall.

Question for later this afternoon will be how far north warm
front currently over northern Illinois, will push north into the
forecast area. This will have significant impacts on daytime highs
and where additional rainfall will be focused as we move into the
evening and overnight. Both the HRRR and the NAMNest suggest
surface warm front will push northward to near GRB and ARX by late
this afternoon. This will setup a notable temperature gradient
across the forecast area with readings near 70 over the southern
Fox Valley to near 50 along the Michigan border. Secondly, if the
surface boundary can make it that far north, short-term model
guidance also suggesting enough instability will be in place to
perhaps generate a few thunderstorms along and perhaps just north
of the boundary. Best guess is that activity will primarily be
focused along a corridor mainly west of Fox Valley from about
Wautoma northeast to perhaps Marinette. Give WAA appears to be the
primary forcing with no definitive upstream shortwave disturbance
to further organize convection, feel activity will be somewhat
scattered in nature.

For Tuesday, again there is uncertainty as to where frontal
boundary will be located which will impact convective potential
for later in the day. Latest guidance suggest that frontal
boundary will be orientated southwest to northeast across the
central and northcentral portion of the state with shortwave
impulse to eject into the central plains. With continued flow of
deep moisture and modest instability into the forecast area,
somewhat better opportunity for thunderstorm activity to develop
over Iowa and push into the southwest and perhaps central portion
of the forecast area later in the afternoon. If any breaks in the
overcast can occur in the warm sector Tuesday afternoon, a few
strong to severe storms are possible given adequate deep layer
shear. Thus, marginal SPC risk for Tuesday focused over SW half
of the forecast area seems in the ball park. Although activity
will be relatively progressive, it may also tend to train from
southwest to northeast, thus continued opportunity for copious
rainfall especially west of the Fox Valley.

.LONG TERM...Tuesday Night Through Sunday
Issued at 519 AM CDT Mon Oct 8 2018

Main concern for this period will be the chances of showers and
thunderstorms Tuesday night and Wednesday, gusty winds Wednesday
night into Thursday and below normal temperatures Thursday into
the weekend.

For Tuesday night, showers and thunderstorms will continue along a
meandering stationary front across the region. Some of the storms
will be capable of producing damaging winds. Another round of
stronger storms is possible on Wednesday as a cold front moves
across the region. Shear values of 35 to 45 knots and total totals
of 45 to 50 would indicate a few stronger or severe storms
possible.

Behind the cold front, gusty west to northwest winds are expected
Wednesday night into Thursday morning. A few gusts to around 40
mph are possible across northeast Wisconsin. Below normal
temperatures are expected to continue into the weekend. The next
chance of rain/snow is expected next weekend. Could be some
accumulating snow across the north Saturday night into Sunday
morning.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1248 PM CDT Mon Oct 8 2018

Not the best of flying conditions expected over the next 24 hours
as an extended period of IFR conditions to prevail over northeast
Wisconsin. The GRB, OSH and MTW TAF sites will see a brief break
in the low clouds this afternoon as a warm front has lifted north
of these areas. However, additional pieces of shortwave energy
ejecting out of the western CONUS upper trough is forecast to
bring more precipitation to the region late this afternoon through
tonight. Gusty southwest winds just off the surface, so have
mentioned some LLWS mainly for later tonight. There could be a
brief break in the rain Tuesday morning before the next
disturbance reaches Wisconsin and more showers develop.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ESB
LONG TERM......Eckberg
AVIATION.......Kallas
Hazardous weather outlook, Oct 8, 3:26 AM CDT, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
326 AM CDT Mon Oct 8 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090830-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
326 AM CDT Mon Oct 8 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a slight chance of thunderstorms over central and east-
central Wisconsin late this afternoon into tonight. The storms
are not expected to be severe.

Locally heavy rainfall is possible which could lead to urban and
small stream flooding, primarily across the Fox Valley.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms are expected on Tuesday into Tuesday
night. A few of these storms could produce damaging winds and
hail. Stronger storms are still possible on Wednesday as a cold
front moves across the area.

Locally heavy rainfall is also expected at times which could lead
to urban and small stream flooding. A few rivers could approach
bankfull sometime during the latter part of the week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report rainfall amounts over an inch
today and tonight.

LMZ521-522-541>543-090830-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
326 AM CDT Mon Oct 8 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gusty east winds tonight will result in conditions hazardous to
small craft on the lake and bay. There is also a slight chance of
thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are expected at times Tuesday and Wednesday. The
storms will pose a hazard with strong gusty winds for boaters on
the lake and bay.

Persistent and increasing southerly winds or high waves may
create hazardous conditions Tuesday into Wednesday ahead of a
slow moving cold front. Behind the departing system, gusty west
to northwest winds with gale force gusts possible will create
hazardous conditions for small craft later Wednesday afternoon
into Thursday morning.

ESB/Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:34 AM CDTMarine Dense Fog AdvisoryGRB14 hr

Nearby

Flood Watches in Wisconsin, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.